# SDR QXEA2010090100502

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,356 hours, 13,502 cycles
- Engine: Ge CF348C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - GOUGE ON INBD FLAP AT TOP CTR OF FLAP BY L/E.   BLENDED ON GOUGE ON UPPER SKIN OF RT INBD FLAP LOCATED BETWEEN 2 RIVETS AT FLS 84.20 IAW SRM 51-12-00-001-001-A01.  SCRATCH MEASURES 0.5"L X .050W X .0025"D.  GOUGE IS WITHIN LIMITS OF SRM 57-52-01-101-001-A01.  TREATED, PRIMED AND PAINTED BLENDED ARE IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01, 51-25-26-001-001-A01.
